Devlin Mallory

email: malloryd@math.utah.edu
office: JWB 125

I'm a postdoc in the math department at the University of Utah, studying algebraic geometry and commutative algebra, particularly the application of arc schemes to the study of birational geometry and singularities. More recently, I've been thinking about positivity properties of tangent bundles of Fano manifolds in relation to differential properties of their section rings.

You can find my CV here.

Before this, I was a graduate student at the University of Michigan. My adviser was Mircea Mustaţă

Papers

  • Bigness of the tangent bundle of del Pezzo surfaces and D-simplicity. To appear in Algebra & Number Theory. arXiv:2002.11010
  • Minimal log discrepancies of determinantal varieties via jet schemes. Journal of Pure and Applied Algebra 225.2, 106497. arXiv:1905.05379
  • Triviality of arc closures and the local isomorphism problem, Journal of Algebra 544 (2020), 47–61. arXiv:1811.12577
  • Teaching